# SDR AALA201702249003

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 53,357 hours, 15,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE AND ARM MECHANISM WILL NOT ARM R1 DOOR. MAINTENANCE INSPECTED ARM/DISARM AT GIRT BAR BRACKETS AND CLEARED DEBRIS FROM BRACKETS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
